# SDR DALA2020011500285

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 72,014 hours, 9,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE WILL NOT ENGAGE PROPERLY. DOOR SLIDE INDICATION SHOWS ARMED WHEN DISENGAGED AT GIRT BAR. FOUND GIRT BAR LOOSE. RE-INSTALLED GIRT BAR.
